# SDR HNAA2009112400338

- Difficulty date: November 11, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 52,529 hours, 58,138 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Panel
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF CYCLED GEAR, OPERATES NORMAL.  REMOVED AND REPLACED GEAR SELECTOR PANEL, GROUND TESTED GOOD IAW 32-20-05.
